I hope this is the right spot. I thought I seen a thread on meds before, but I can't find it now, so I apologize if this is the wrong place.
My doctor put me on 300mg of Gabapentin, starting once a day for a week, then twice a day for a week, then three times a day for a week. My doctor told me it would make me sleepy, dizzy, fuzzy headed, and it did. I'm in the middle of the second week now, and most of these symptoms have greatly been decreased. But I am still dizzy dizzy. It's the weirdest thing, I don't even feel dizzy, I just have problems walking. My legs are bruised, and I have actually pulled a toe nail half off with a door from being so dizzy.
My question is has anyone else had this reaction, is this normal? Will it eventually go away?
I do plan on talking to my doctor about this, but I do like to hear from people who actually have experience with it.
Hi, Mo. I had both dizziness and falls when I was on Gabapentin. I noticed the dizziness fade after a few weeks, but I had trouble still with falls and ended up switching meds. It affects everyone differently though, so you’re certainly wise to discuss with your doctor as well. Best wishes!
Hello Mo Jean
I am on Gabapentin and have been for a few years now, 300 mg three times a day. I have not experienced dizziness, but my dosage was not increased so quickly. Perhaps that has something to do with it. I believe that Gabapentin helps with pain so I intend to continue with it.
Please let us know what your doctor suggested.